I suffer from anxiety attacks,bipolar and personally disorder. I have been at 150mg of pristiq for years but recently my Dr bumped me up to 200mg. It's been 10weeks now, and I am hit with mania episodes, mental/mood changes where I wasn't myself anymore. Has anyone out there been on this dose of 200?
Hi, HKat! All antidepressants can exacerbate underlying manic disorders in patients being treated for Major Depressive/anxiety and other disorders.
I was treated for years with antidepressants until they caused manic episodes and panic attacks and that's how we arrived at my true diagnosis ~ a bipolar disorder subtype.
Be sure you make your prescribing physician aware of this developement and get his/her advice.
Good luck and I hope all goes well for you.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2014 • 2 answers
Posted 15 Oct 2015 • 1 answer
Posted 24 May 2016 • 2 answers
Posted 28 Mar 2017 • 2 answers
Posted 15 Dec 2017 • 1 answer